Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: A. H. Lightstone and A. Robinson
Title: Non-archimedean fields and asymptotic expansions
Additional book information: North-Holland Mathematical Library, vol. 13, North-Holland/American Elsevier, Amsterdam and New York, 1975, 204 + x pp., $24.95.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Peter A. Loeb
Journal: Bull. Amer. Math. Soc. 83 (1977), 231-235